cardiologist-icon
Digoxin and LAE
She used to take digoxin 0.25 mg for persistent atrial fibrillation. Doctor suddenly reduced the dosage to half stating the age has reached 60. After that, her LAE has been increasing unlike before. It is over 5cm( less than 5cm previously) permanently. Whether the digoxin level can be changed to full tablet again?
33 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, this dioxin has very narrow therapeutic index in the blood, that means even very slight increase in blood levels, can have more harmful effect on heart than beneficial effect and it's dose should be decreased as the person ages. Since she is not benefitting from the current dose,, dose can be increased with close monitoring of blood levels please consult cardiologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.